# SDR HNAA2013040100195

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 187
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE BELLY SKIN IS CORRODED AND RIVETS ARE PULLING THROUGH.  CRACKS ARE RADIATING FROM RIVETS AT BELLY WATER DRAIN AFT OF STA X187.000, STR 33.  SKIN WAS ALSO DISBONDED.  REMOVED RIVETS FROM PORTION OF STR 33 AND CLEANED AREA FOR EVALUATION. CUT OUT DISBONDED SKIN.  INSTALLED REPAIR PATCH IAW EO8-53-13-0169 AND EA 05-2013-009.
